MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a pericardial effusion (pe) and cardiac tamponed occurred.The procedure was cancelled.During a watchman left atrial appendage closure (laac) procedure, a versacross connect for laac kit was selected for use.The physician used the watchman double curve sheath with the versacross connect dilator over the versacross rf wire for transseptal puncture (tsp).The tsp was performed successfully in an inferior/anterior location on the septum.The versacross rf wire was placed across into the left atrial appendage (laa).The physician was having difficulty to cross the septum with the watchman sheath under intracardiac echocardiography (ice) guidance and requested for transesophageal echocardiogram (tee) guidance.The physician was then able to cross the sheath and at this time, it was noted that the patient blood pressure dropped and medications was given to the patient.The tee operator assessed for effusion which was noticed post sheath crossing.The physician decided to abort the procedure and removed the sheath and versacross rf wire.An approximate of 350ml blood removed and pericardial drain was placed.The patient was stable at end of procedure and was taken to intensive care for observation and discharged on (b)(6) 2024.The device is not expected to be returned for analysis (disposed).No pe was noted prior to the procedure.The patient was not under warfarin no antiplatelet drugs at the time, a cardiac tamponade noted.There was no difficulty with tsp however, the physician feels that he pushed through the appendage when trying to advance the sheath across the septum.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20821366
Report Number2124215-2024-75828
Device Sequence Number8716996
Product Code DXF
UDI-Device Identifier00685447018339
UDI-Public00685447018339
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0001
Device Catalogue NumberVXAK0001
Device Lot Number0033983307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/02/2024
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale
Patient RaceWhite